I am not entirely sure what is happening to me, or how long it will last. I started losing my hair in late 2009 after a pretty stressful medical situation that thankfully cleared itself up. At the time I wasn't caring a bit about my hair - until April of 2010 when I had to attend a wedding. As I was working on my hair I noticed that the middle had a very noticeably thin look.
I went to my doctor who after a series of tests discovered that I'm slightly hypothyroid and medicated me with Levothyroxine, the rest is history.
The medication thinned my hair out to a point that it is now difficult to conceal, not to mention the snowball of other issues that it caused. I stopped the medication cold turkey, and the shedding diminished, but unfortunately has not been growing back. At this point, it is very possible that AGA was triggered, but I'm still holding on to hope.
So here I am looking for answers, and also hoping to be of some help to those who are even newer than me to this situation.
Do you have alopecia?
Hair loss due to medical treatment
Are you age 18 or older?
Yes - I am 18 or older
Comment Wall (1 comment)
You need to be a member of Alopecia World to add comments!
Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.
AlopeciaWorld.com: It's hair loss support at its best!